# SDR A6WA2017092845311

- Difficulty date: September 26, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 32,911 hours, 31,591 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT STATED PUCKS WERE NOT GOING OUT.   ON INSPECTION FOUND THE NR 2 BRAKE NOT EXTENDING WHILE ENGAGED. PERFORMED BRAKE BLEED IAW AMM 32-43-00.  OPS CHECKED GOOD.
